# SDR GAIA99140

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356644400
- Condition: Intermittent
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD-TOL - FLT 713 - ON CLIMB-OUT, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  PERFORMED STRUT OVERHEAT CHECKLIST.  THE LIGHT EXTINGUISHED WHEN THE RIGHT PACK AND NR 3 BLEED SWITCHES WERE CLOSED.  THE AIRCRAFT CONTINUED TO TOL AND LANDED SAFELY WITHOUT FURTHER DIFFICULTIES.  REMOVED AND REPLACED NR 3 STRUT OVERHEAT SENSING LOOP.  RAN ENGINES AT POWER AND CRUISE SETTINGS WITH RT PAC ON AND NR 3 BLEED OPEN.  NO LEAKS WERE FOUND AND THE STRUT OVERHEAT LIGHT DID NOT ILLUMINATE.  A 34 MINUTE EVALUATION FLIGHT WAS PERFORMED (CLIMB AND CRUISE) WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
